Please use this identifier to cite or link to this item:
|Title:||Hypocalcemia induced by raloxifene.|
|Authors:||Vu, Thuy D T;Varadarajan, Suresh;Seeman, Ego;Jerums, George;MacIsaac, Richard J|
|Affiliation:||Endocrinology Department, Austin Health, Victoria, Australia. firstname.lastname@example.org|
|Citation:||Current Drug Safety; 7(2): 176-8|
|Abstract:||Raloxifene is an anti-resorptive agent used in postmenopausal osteoporosis. This is the first report of the occurrence of clinically significant hypocalcemia following raloxifene treatment in a patient with occult vitamin D deficiency. Since vitamin D deficiency is widely prevalent in the community, screening for vitamin D deficiency and its correction is advisable before the initiation of anti-resorptive therapy.|
|Internal ID Number:||22873502|
|Subjects:||Aged, 80 and over|
Bone Density Conservation Agents.adverse effects.therapeutic use
Osteoporosis, Postmenopausal.drug therapy
Raloxifene.adverse effects.therapeutic use
Vitamin D Deficiency.complications.diagnosis
|Appears in Collections:||Journal articles|
Files in This Item:
There are no files associated with this item.
Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.